# SDR AWXA0002242

- Difficulty date: July 29, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLKHD 178 WEB FWD SIDE LBL 4.8 WL 193 AND 197 2 EA CRACKS EMANATING FROM BENEATH STRAP.  CUT OUT DAMAGE, INSTALLED DOUBLER IAW B737-300 SRM 53-10-8 PG 287-291.
